# SDR DALA2019020500805

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,747 hours, 35,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR FITTINGS G-7 (CPAX). CORROSION LEVEL 2, FLOOR FITTING OF G-7 WAS REPLACED PER ER/A 535099-14MA REV H AND CMM 25-30-16 REPAIR SECTION.
